MathSciNet Relay Station
MathSciNet bibliographic data
MR946448 (89h:35211) 35L70 (35B40)
Friedman, Avner; Oswald, Luc The blow-up surface for nonlinear wave equations with small spatial velocity. Trans. Amer. Math. Soc. 308 (1988), no. 1, 349–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement